# SDR AALA20170929007

- Difficulty date: September 28, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N823AN
- Make and model: Boeing 787-9
- Aircraft serial: 40641
- Aircraft time: 3,523 hours, 368 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 0102LL2FV
- Condition: Failed
- Location: Tat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT AND RIGHT ELECTRONIC ENGINE CONTROL FAULTED AND TOTAL AIR TEMPERATURE PROBE HEATER FAILED.  EMERGENCY DECLARED.  RETURNED TO DEPARTURE, LANDING UNEVENTFUL.  REMOVED AND REPLACED TAT PROBE IAW AMM 34-12-03.  OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
